IJPAM: Volume 54, No. 4 (2009)

THE LIMIT THEOREMS FOR EXPECTATION OF
FUZZY RANDOM VARIABLES

Zhou Dengjie
Department of Information and Control Engineering
Lanzhou Petrochemical College of Vocational Technology
Lan Zhou, 730060, P.R. CHINA
e-mail: zdejie@hotmail.com


Abstract.In this paper, the limit theorems for expectation of random variables which extend previous results by M.L. Puri, D.A. Ralescu (Fuzzy random variables, J. Math. Anal. Appl., 114 (1986), 409-422), and Mila Stojakovic (Fuzzy random variable, expectation, and martingales, J. Math. Anal. Appl., 134 (1994), 594-606) are presented.

Received: May 14, 2009

AMS Subject Classification: 15A22, 68Q40

Key Words and Phrases: fuzzy number, fuzzy random variables, limit theorems

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 4